# SDR CALA0800321

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,763 hours, 30,372 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Logic Card
- Part number: 1061226211
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

C/B AIR GROUND RELAY, LIGHTS AND LATCH, AND PRESSURE WARNING C/B POPPED IN FLIGHT.  GEAR DID SHOW NO GREEN MISSED APPROACH, RAN CHECKLIST AND SHOWED THREE GREEN FINALLY.  T/S PER WD 32-31-01 PAGES 1, 2 AND 3 SHORT TO GROUND ON WIRES W242-056-22, W154-193-22 AND W328-043-22.  REPLACED M991 LOGIC CARD FOR AIR SENSE SQUAT SWITCH.  PERFORMED GEAR SWING, OPS CHECK OF LOGIC CARD PER 32-09-20 SATISFACTORY.
